MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC. DORNIER SINGLEFLEX LASER FIBER; HOLMIUM LASER FIBER CABLE

DORNIER MEDTECH AMERICA INC. DORNIER SINGLEFLEX LASER FIBER; HOLMIUM LASER FIBER CABLE
Model Number 270 MICRON HOLMIUM LASER FIBER CABLE, SINGLE USE, RFID (SLIM)
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was disposed of and not available to dmta for evaluation.At this time, it is not possible to determine the root cause of this complaint.All fibers are subject to 100% inspection for visual defects and power performance testing to confirm the product is operating within specifications prior to release.
 
Event or Problem Description
Dmta received a complaint stating that a fiber was noted with a charred tip during a procedure.

Brand Name
DORNIER SINGLEFLEX LASER FIBER
Common Device Name
HOLMIUM LASER FIBER CABLE
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
7704261315
MDR Report Key23439738
Report Number1037955-2025-00037
Device Sequence Number4782837
Product Code GEX
UDI-Device Identifier04049958003103
UDI-Public(01)04049958003103
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number270 MICRON HOLMIUM LASER FIBER CABLE, SINGLE USE, RFID (SLIM)
Device Catalogue NumberK2013161
Device Lot NumberF4124S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown